# SDR SWAA2013021112488

- Difficulty date: January 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE LOCATED LONGITUDINAL FLOOR UPPER BEAM HORIZONTAL FLANGE BBL 0.07 BS 661 AT 3 O'CLOCK.  REPAIRED LONGITUDINAL FLOOR UPPER BEAM HORIZONTAL FLANGE BBL 03.07 BS 661 IAW SRM B737-300 51-40-02 AN AND EA 1-A57-7451 RO
